# SDR QXEA2025090200299

- Difficulty date: August 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N662QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000956
- Aircraft time: 5,023 hours, 4,100 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1701317A
- Part serial: 3675
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 5,033 hours, 4,108 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 2365. ON TAKEOFF AFTER SPOOL UP TO TARGET N1, RIGHT HAND LANDING LIGHT FLICKERED FOLLOWED BY DU4. A MASTER CAUTION IDG 2 OFF BUSS SHOWED ON EICAS ( ENGINE DRIVEN GENERATOR - (IDG, GCU, GLC) ). REJECTED TAKEOFF AND RETURNED TO GATE. REMOVED FROM SERVICE. PLACED #2 IDG ON MEL 24-21-01. RETURNED TO SERVICE. MEL CLEARED 8/30 BY TROUBLESHOOTING IDG 2 OFF BUS BEFORE TAKEOFF. (FAULT CODE: 24210062GU2). PER E175 FIM 24-21-00-810-840-A RECOMMENDATION, REMOVED #2 ENGINES IDG. IAW E175 AMM 24-21-01-000-801-A.  INSTALLED NEW FROM STOCK IDG ON #2 ENG REF. E175 AMM 24-21-01-400-801-A. OPS TEST GOOD. NFDN. PLACARDS REMOVED. THIS CLEARS MEL. RETURNED TO SERVICE.
